International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 2

Research Paper | Mathematics | Kenya | Volume 10 Issue 11, November 2021


Quasiaffine Inverses of Linear Operators in Hilbert Spaces

J. M. Mwanzia, M. Kavila, J. M. Khalagai


Abstract: Abstract: Let H denote a complex Hilbert space and B (H) denote the Banach algebra of bounded linear operators on H. Given operators A, B, X ∈ B (H), we define R (A, B) : B (H) → B (H) by R (A, B) X = AXB - X and C (A, B) : B (H) → B (H) by C (A, B) X = AX - XB. In this paper, we investigate properties of the operators A, B ∈ B (H) satisfying R (A, B) X = 0 or R (B, A) Y = 0 or both where X and Y are one-one or have a dense range or both. In particular, the case R (A, B) X = 0 = R (B, A) Y is of special interest with respect to invertibility of the operator A under some classes of operators.


Keywords: quasiaffinity, quasiaffine inverse and invertibility of operators


Edition: Volume 10 Issue 11, November 2021,


Pages: 1076 - 1082


How to Cite this Article?

J. M. Mwanzia, M. Kavila, J. M. Khalagai, "Quasiaffine Inverses of Linear Operators in Hilbert Spaces", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SR211116150836, Volume 10 Issue 11, November 2021, 1076 - 1082

How to Share this Article?

Enter Your Email Address


Top